# SDR AALA202008199005

- Difficulty date: August 9, 2020
- Submitted: August 19, 2020
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 20,426 hours, 7,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Web
- Part number: D53471124520300
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SHEAR WEB AT FR70 AND STR 23R, MEASURING L=1.0 IN, W=2.0 IN, D=0.04 IN. REPLACED SHEAR WEB WITH NEW IAW SRM 51-42-11.
